# SDR CA960527001

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-42
- Engine: Pwa PT6A41
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Burst
- Location: L.H. Main
- Component: Cleveland, 40166
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING, LEFT MAIN TIRE BLEW UP. NO OTHER DAMAGE.
